Clarytin (Loratadine) 10mg Tablets

£8.99£17.99

  • Relieves Mild To Moderate Allergy Symptoms
  • Active Ingredient: Cetirizine Hydrochloride
  • Non-Drowsy Antihistamine
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

An allergy is when the body has a reaction to a particular food or substance and is affects more than 1 in 4 people in the UK at some point in their lives. Common symptoms of allergies are: sneezing, runny nose and watery eyes (commonly hay fever), as well as itching (hives). Clarytin is an antihistamine medicine which is a popular treatment for allergies, such as: hay fever, skin allergies, food allergies, and pet allergies. It can also be used to treat allergic reactions to insect bites and stings and some food allergies. Clarytin tablets can be taken at the first sign of symptoms (sneezing, running nose, watery eyes, itchiness), or over a period of time to prevent symptoms such as hay fever during a high pollen season to provide long-term allergy relief.

Please note that Loratadine does not prevent hives or prevent/treat a serious allergic reaction such as anaphylaxis.

Clear
SKU: CLARITYN Categories: ,
Medication

Product Description

What are Clarityn allergy tablets used for?

Do you suffer from allergies such as hay fever, pet allergies and dust mite allergies ? Considering  this, Clarityn allergy tablets are a proven and effective treatment for all types of allergies.

Furthermore, allergies, for some people, are very common. 1 in 4 people in the UK suffer from allergies at some point in their lives.

Additionally, children are particularly susceptible to allergies. Children may suffer less as they get older, although many allergies are lifelong.

Allergies can be a nuisance and affect your everyday activities.

Fred Changed the bed and began sneezing. Susan went for a walk in the park and got runny eyes and a cough. David brushed against a tree and got a red itchy rash.

All these symptoms can be a sign of allergies.

How do Clarityn allergy tablets work?

Allergy tablets work by preventing the actions of histamine. Histamine is a substance produced by the body when exposed to allergens.Symptoms such as runny nose itchy eyes and sneezing are alleviated by blocking histamine receptors.

How do I take Clarityn allergy tablets?

The usual dose for adults, adolescents and children aged six years and over.

One tablet once a day.

Clarityn allergy tablets should be swallowed with a drink of water.

See our other allergy products.

Side Effects

Most people do not have any side effects after taking Clarityn Allergy, but as with all medicines, it may not suit everyone.
The following side effects have occurred, but only rarely :

Tiredness
Nausea
Headache
Hair Loss
Allergic Shock

Further Information

You may also like…